CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST 2008, 24(6) 604-612 DOI:      ISSN: 1001-4268 CN: 31-1256

Current Issue | Archive | Search                                                            [Print]   [Close]
ѧ������
Information and Service
This Article
Supporting info
PDF(187KB)
[HTML]
Reference
Service and feedback
Email this article to a colleague
Add to Bookshelf
Add to Citation Manager
Cite This Article
Email Alert
Keywords
Skew normal distribution
quadratic form
skewness
kurtosis.
Authors
Fang Biqi
PubMed
Article by

Skew normal distribution, quadratic form, skewness, kurtosis.

Fang Biqi

Institute of Applied Mathematics, Academy of Mathematics and System Sciences, Chinese Academy of Sciences

Abstract��

In this paper, we derived the moments of the random vectors with the skew normal distributions and their quadratic forms in the general case. As an application, the measures of multivariate skewness and kurtosis are calculated.

Keywords�� Skew normal distribution   quadratic form   skewness   kurtosis.  
Received 1900-01-01 Revised 1900-01-01 Online:  
DOI:
Fund:
Corresponding Authors: Fang Biqi
Email:
About author:

References��
Similar articles
1��Wen Yangjun,Zhu Daoyuan.Properties of New Multivariate Skew $t$ Distributions
Generated from Skew Pearson VII Distributions[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2010,26(4): 367-383

Copyright by CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST